MathSciNet Relay Station
MathSciNet bibliographic data
MR246852 10.66
Cassels, J. W. S. On a conjecture of R. M. Robinson about sums of roots of unity. J. Reine Angew. Math. 238 1969 112–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement